# SDR SWAA2021110424699

- Difficulty date: September 30, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME BS 747 STR 8R OUTBD ATTACH HOLE FOR AIR CONDITIONING RAIL BRACKET. CRACKS PROPAGATE FROM INBD EDGE OF HOLE UP .300 IN AND DOWN .300 IN. MARKED ENDS FO CRACKS IN RED ; / [01] FAULT TO BE REPAIRED ON TTG8Q006QAGC; [02] VERIFIED CORRECTIVE ACTION 1.
